# SDR SWAA2024041564262

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL R/H VAPOR BARRIER BS 663 FOUND DOUBLER P/N 111A1511-24 CRACKED<[01] REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 111A1001 REV.- AND DWG 111A1000 REV;;[02] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS. CARD COMPLETE.
